HOPE X Schedule - Friday, July 18, 2014

	Manning	Serpico	Olson
10:00 AM	The Repair Movement	Are You Ready to SIP the Kool-Aid?	
11:00 AM	and the CSI Effect – What Does It Mean for InfoSec and Tech Policy?	Solve the Hard Problem	Surveillance, Sousveillance, and Anti-Surveillance: Artistic Responses to Watching
12 NOON	Barrett Brown and Anonymous: Persecution of Information Activists	A Beautiful Mosaic: How to Use FOIA to Fight Secrecy, Explore History, and Strengthen American Democracy	Obfuscation and its Discontents: DIY Privacy from Card Swap to Browser Hack
1:00 PM	When Whistleblowers Are Branded as Spies: Edward Snowden, Surveillance, and Espionage	Wireless Meshnets: Building the Next Version of the Web	Shortwave Pirate Radio and Oddities of the Spectrum
2:00 PM	The Hacker Wars – A Conversation with NSA Whistleblower Thomas Drake	Apophenia: Hunting for the Ghost in the Machine	Steepest Dissent: Small Scale Digital Fabrication
3:00 PM	Lockpicking, a Primer	Hacking the Patent System: The Vulnerabilities That Allow for Bad Patents and How to Stop Them	When Confidentiality and Privacy Conflict
4:00 PM	The Many Faces of LockSport	Can You Patent Software?	Identifying Back Doors, Attack Points, and Surveillance Mechanisms in iOS Devices
5:00 PM		HTTP Must Die	Per Speculum In Ænigmate
6:00 PM	Community Owned and Operated Cellular Networks in Rural Mexico		G-code: The Programming Language of Machining and 3D Printers
7:00 PM	Building an Open Source Cellular Network at Burning Man	Why the Future is Open Wireless	Postprivacy: A New Approach to Thinking about Life in the Digital Sphere
8:00 PM	SSL++: Tales of Transport-Layer Security at Twitter	Art under Mass Surveillance	Ergonomic Human Interface Hacking
9:00 PM	Dark Mail	Rickrolling Your Neighbors with Google Chromecast	Crypto for Makers: Projects for the BeagleBone, Pi, and AVRs
10:00 PM	Unmasking a CIA Criminal	How to Prevent Security Afterthought Syndrome	I Am The Cavalry: Lessons Learned Fuzzing the Chain of Influence
11:00 PM	Using Travel Routers to Hide in Safety	The Web Strike Back – Fighting Mass Surveillance with Open Standards	Vigilante Justice: Masks, Guns, and Networks (2 hrs)
Midnight	Movie: "Die Gstettensaga: The Rise of Echsenfried!" (72 minutes)	Movie: "War on Whistleblowers: Free Press and the National Security State" (67 minutes)	

HOPE X Schedule - Saturday, July 19, 2014

	Manning	Serpico	Olson		
10:00 AM	Bless the Cops and Keep Them Far from Us: Researching, Exploring, and Publishing Findings While Staying out of Legal Trouble	This Is the X You Are Looking For	#radBIOS: Yelling a Database across the Room		
11:00 AM	Ask the EFF – This Year on the Internet	Hearses and Hand-Held Calculators: The Unlikely Connections That Shaped Modern Technology and Tech Culture	Threat Modeling and Security Test Planning		
12 NOON	SecureDrop: A WikiLeaks in	Screening: "Nowhere to Hide"	Visualization for Hackers: Why		
	Every Newsroom	(working title: "Rambam Gets His Man")	It's Tricky, and Where to Start		
1:00 PM	Keynote Address – Daniel Ellsberg				
2:00 PM		nversation with Edward Snov			
3:00 PM	Disruptive Wearable Technology	(Geo)location, Location,	Usable Crypto: New Progress in		
		Location: Technology and Countermeasures for Mobile Location Surveillance	Web Cryptography		
4:00 PM	Thwarting the Peasants: A Guided and Rambunctious Tour Through the 2600 DeCSS Legal Files	Project PM: Crowdsourcing Research of the Cyber- Intelligence Complex	Your Right to Whisper: LEAP Encryption Access Project		
5:00 PM	You've Lost Privacy, Now They're Taking Anonymity (<i>aka</i> Whistleblowing is Dead – Get Over It) (3 hours)	Electric Waste Orchestra: Learning and Teaching Music, Electronics, Programming, and Repurposing	Skeuomorphic Steganography		
6:00 PM		Hacking Money, from Alexander the Great to Zerocoin	Reverse Engineering – Unlocking the Locks		
7:00 PM		When You Are the Adversary	DIY Usability Research: A Crash Course in Guerrilla Data Gathering		
8:00 PM	Biohacking and DIYbiology North of the 45th Parallel	Showing Keys in Public – What Could Possibly Go Wrong?	A Sea of Parts		
9:00 PM	Social Engineering	The Hidden World of Game Hacking	Social Engineering		
10:00 PM	Movie: "The Internet's Own Boy: The Story of Aaron Swartz" (105 minutes)	The Sex Geek as Culture Hacker	Co-designing Countersurveillance		
11:00 PM		Spy Improv: Ask Me Anything (2 hours)	Updates from the Online Identity Battlefield		
Midnight	Movie: "Algorithm" (91 minutes)				

HOPE X Schedule - Sunday July 20, 2014

	Manning	Serpico	Olson
10:00 AM	Lessons Learned from	Cyber Security in Humanitarian	Keeping Old Code Alive: The
	Implementing Real Life	Projects as a Social Justice Issue	Venerable LambdaMOO Server in
	Whistleblowing Platforms		2014
11:00 AM		Bringing Down the Biological	Will It Blend? How Evil Software
	Practices for Service Providers in	System: How Poisons Hack the	Clogs the Pipes
	the Post-Snowden Era	Body	
12 NOON	Elevator Hacking: From the Pit to	=	Bootkits: Step-by-Step
	the Penthouse (2 hours)	Civil Liberties to Government	
1:00 PM		Fuckhackerfucks! An Audience	The Science of Surveillance
		Bashing	
2:00 PM	PRISM-Proof Email: Why Email Is	=	
	3	Informer	
	It		
3:00 PM	Cultures of Open Source: A Cross-		Securing a Home Router
	Cultural Analysis	Sharing and Radical OpSec for	
		Investigative Journalists	
4:00 PM	North Korea – Using Social	Community Infrastructure for	Self Publishing Success
	Engineering and Concealed	FOSS Projects	
	Electronic Devices to Gather		
	Information in the World's Most		
	Restrictive Nation		
5:00 PM	Blinding The Surveillance State	Stupid Whitehat Tricks	Echoes of Returns Lost: The
			History of The Telecom Digest
6:00 PM	Privacy-Friendly Hypertext? Do	Jumping the Carbon-Silicon	
	Not Track, Privacy Badger, and	Boundary for Fun and (Mostly)	
	the Advertising-Funded Web	Profit	
7:00 PM	Closing Ceremony		